# SDR 2008UALA03680

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,306 hours, 9,630 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fire
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK ON RT HYD ACMP FLASH FIRE OCCURRED IN PYLON.  FLASH FIRE WAS ON FOR A FEW SECONDS AND WAS CONTAINED.  NO FIRE EXTINGUISH AGENT WAS NEEDED OR USED BY FIRE DEPT.
